Workshops 2022

Instruktører

Klik på navnet for at læse mere

Kalender 2022

Kl. 18.30 – 20:30

Vee Niz – Indulge – all levels

“Indulge” in the Powerful Experience of YOU by connecting Mind, Body, and Movement. This workshop is for Everyone and everybody. Allow yourself to enjoy the journey. To sink gloriously in the pleasure of your movement and all that you are. Explore your sensuality without limitations.

All levels

Requirements for the workshop to be held is :

Minimum signups: 6
Max signups: 12
Max per pole: 1


Kl. 09:00 – 10:30

Polestructions – Jennifer Sittel – Low pole flow –  90 min.  All levels

In this workshop , we will dance an approx. 90 120 seconds long choreo on the pole and
learn beautiful flowy floor –& pole based transitions.

Requirements for the workshop to be held is : You should have touched a pole before

Minimum signups: 5
Max signups: 12
Max per pole: 1

Kl. 09:15 – 10:45

Jenny – Splits & Straddles – 90 minutes – Intermediate

In this workshop , we will work on my favorite splits & straddles

Requirements for the workshop to be held is : You should
be able to climb and invert , no perfect split or straddle needed
Minimum signups: 5
Max signups: 12
Max per pole: 1


Kl. 11:00 – 12:30

Vee Niz – Exotic Alchemy –  90 min.  All levels

Exotic Alchemy- A magical process of creation and transformation. Using sequences, dance impovisions, and your own unique movement as a means to discover your movement Elixir. Movement Experience is highly recommended

Requirements for the workshop to be held is : Movement Experience is highly recommended
Minimum signups: 3
Max signups: 12
Max per pole: 1


Kl. 13:30 – 15:00 UDSOLGT

Marlo Fisken – Signature moves – 90 min.  Level Int/Adv

Bird of Paradise, Pegasus, Gargoyle, Compass, Orion/Diva/Marlo split, Snapdragon, No-Handed Back Ayesha, Full Capezio, Juliette spin….

What do all of these moves have in common?

They just some of Marlo’s signature moves.

Learn how to progress towards these moves from the source herself.

Requirements for the workshop to be held is : invert/ extended butterfly

Minimum signups: 6
Max signups: 12
Max per pole: 1


Kl. 15:15 – 16:45 UDSOLGT

Marlo Fisken – GET YOUR SWISH TOGETHER: Pole Partnering for One – 90 min.  All levels

The ultimate heels tricks workshop! We will be focusing on pole tricks strictly related to heels work, both standing and at floor level. Master dozens of different kips, handstands, splits, fish flops, transitions, you name it!

This workshop will be taught in accordance with the group’s level. Heels and knee pads necessary.

Requirements for the workshop to be held is : If you struggle with sweaty hands or lack of upper body strength, this class will offer you LOTS of no-hanging required sweaty-friendly skills!
Minimum signups: 6
Max signups: 12
Max per pole: 1

Kl. 10:00 – 11:30

Marlo Fisken – Handspring helper  – 90 minutes – Intermediate

Have you ever wondered what you can be doing both on and off the pole to improve your handspring skills?

Come upgrade your elbow control, spinal awareness, and kick skills in Handsprings 101.

We will explore the most common handspring faults, how to avoid them, and the most important but often neglected exercises to help you NAIL your handspring.

Who’s it for?

-People who already handspring and want more control

-People who *kind of* handspring but feel unstable

…….AND people who have never successfully done a handspring (but feel comfortable being inverted and bearing weight in the arms)

Requirements for the workshop to be held is :

Minimum signups: 6
Max signups: 12
Max per pole: 1


Kl. 11:45 – 13:15

Marlo Fisken – Melty Mounts –  90 min.  Intermediate

You can climb. You can make shapes. But sometimes, the way you get on, and off the pole feels rushed and predictable. What if you could make every second of being in contact with the pole look magical?

After ninety minutes of Melty Mounts, you will know the five top techniques to reinvent and “dancify” your mounts and dismounts.

Requirements for the workshop to be held is : Comfortable inverting in some way

Minimum signups: 6
Max signups: 12
Max per pole: 1


Kl. 14:15 – 15:45

Marlo Fisken – STATIC MAGIC : The art of aerial static rotation  –  90 min.  Intermediate

Have you ever watched aerial pole movement then and thought “Whoa! How are they doing that? I totally thought that was a spin pole…”

In this class, you will learn the must-know foundations of spiraling aerial movement on a static pole.

After going to Static Magic, you will know the hand actions, spine placement, and intentions that will allow you to rotate into and out of everything.
Your viewers will wonder how on earth you twirl like that.

Requirements for the workshop to be held is : Climbing feels easy

Minimum signups: 6
Max signups: 12
Max per pole: 1


Kl. 16:00 – 17:30

Marlo Fisken – Fundamentals of Static Rotations – 90 min.  All levels

Fundamentals of Static Rotations:

Have you ever been watching pole movement, and gasped when you realized…

it’s not the pole turning, it’s the dancer! They are on Static!

In this class, you will learn the must-know foundations of seamless, spiraling movement so you can make both low spins and being in the air look easy.

Requirements for the workshop to be held is : Solid static spins

Minimum signups: 6
Max signups: 12
Max per pole: 1

Klik her og køb workshops:

Priser:
Marlo Fisken: 450 kr.
Vee Niz: 335 kr.
Jenny: 335 kr.

Hold øje med Pole Fitness Vejle’s facebook side for Early Bird rabatter